# SDR SWAA2022041493480

- Difficulty date: April 11, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 52,770 hours, 31,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP PERSONEL FOUND 13 CRACK AT FWD COMP FLOOR CENTER MID AREA PANEL 120CF / [01] INSTALLED PERMANENT REPAIR FIBERGLASS REINFORCEMENT AT FWD CARGO COMPARTMENT REF. AMM 25-52-01
